Advertisement

Sharp Estimates for Green’s Functions: Singular Cases

  • M. G. Garroni
Part of the Nonconvex Optimization and Its Applications book series (NOIA, volume 79)

Keywords

Dihedral Angle Green Function Parabolic Problem Sharp Estimate Singular Case 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A. Bensoussan, J.L. Lions, Impulse control and Quasi-Variational Inequalities, Gauthier-Villard, Paris, 1984.Google Scholar
  2. [2]
    I. Dolcetta, M.G. Garroni, Oblique Derivative Problems and Invariant Measure, in “Annali della Sc. Norm. Sup. di Pisa”, vol XIII, n. 4, 1986, pp. 689–720.Google Scholar
  3. [3]
    M.G. Garroni, J.L. Menaldi, Green’s Function and Asymptotic Behaviour of the Solution of Some Oblique..., in “Pitman Research Notes in Mathematics Series”, 149, Longman Scient. Techn., 1987, pp. 114–119.Google Scholar
  4. [4]
    M.G. Garroni, J.L. Menaldi, On Asymptotic Behaviour of Solutions of Integro-Differential Inequalities, in “Ricerche di Matematica”, vol.36 (in onore di C.Miranda), 1987, pp. 149–171.zbMATHMathSciNetGoogle Scholar
  5. [5]
    M.G. Garroni, J.L. Menaldi, Green’s Functions and Invariant Density for Integro-Differential Operator of Second Order, in “Annali di Matematica Pura e Applicata”, (IV), vol. CLIV, 1989, pp. 147–222.CrossRefMathSciNetGoogle Scholar
  6. [6]
    M.G. Garroni, J.L. Menaldi, Green’s Functions for Second Order Parabolic Integro-Differential Problems, “Pitman Research Notes in Mathematics Series”, Longman, London, 1992, pp. 423.Google Scholar
  7. [7]
    M.G. Garroni, J.L. Menaldi, Regularizing Effect for Integro-Differential Parabolic Equations, in “Comm. P.D.E.”, vol. 18, 1993, pp. 2023–2050.zbMATHMathSciNetGoogle Scholar
  8. [8]
    M.G. Garroni, J.L. Menaldi, Second Order Elliptic Integro-Differential Problems, “Chapman & Hall CRC”, Bocaraton, London, 2002, pp. 221.Google Scholar
  9. [9]
    M.G. Garroni, V.A. Solonnikov, On Parabolic Oblique Derivative Problem with Holder Continuous Coefficients, in “Communications in Partial Differential Equations”, 9, 14, 1984, pp. 1323–1372.MathSciNetGoogle Scholar
  10. [10]
    M.G. Garroni, V.A. Solonnikov, M.A. Vivaldi, Quasi-Linear Integro-Differential Parabolic Problems with Non Homogeneous Conditions, in “Houston Journal of Mathematics”, 18(4), 1992, pp. 481–532.zbMATHMathSciNetGoogle Scholar
  11. [11]
    M.G. Garroni, V.A. Solonnikov, M.A. Vivaldi, Fully Non-Linear Boundary Conditions for Quasi-Linear Integro-Differential Operators, in “Nonlinear Partial Differential Equations and their Applications — College de France Seminar”, vol. XI, Pitman Researches Notes, in Math. Series, vol. 299, 1994, pp. 97–117.MathSciNetGoogle Scholar
  12. [12]
    M.G. Garroni, V.A. Solonnikov, M.A. Vivaldi, On the Oblique Derivative Problem in an Infinite Angle, in “Topological Meth. in Nonlinear Anal., Journal of the J. Schauder Center”, vol. VII (in honour of L. Nirenberg), n. 2, 1996, pp. 299–325.MathSciNetGoogle Scholar
  13. [13]
    M.G. Garroni, V.A. Solonnikov, M.A. Vivaldi, Existence and Regularity Results for Oblique Derivative Problems for Heat Equations in an Angle, in “Proc. Roy. Soc. Edinburgh”, 128A, 1998, pp. 47–79.MathSciNetGoogle Scholar
  14. [14]
    M.G. Garroni, V.A. Solonnikov, M.A. Vivaldi, Green Function for the Heat Equation with Oblique Boundary Conditions in an Angle, in “Annali della Scuola Norm. Sup. di Pisa”, XXVII (vol. in onore di E. De Giorgi), 1998, pp. 455–485.Google Scholar
  15. [15]
    M.G. Garroni, V.A. Solonnikov, M.A. Vivaldi, The exponential behavior of the Green function in a behavior angle, “Communications in Contemporary Math.”, vol. Ill, n. 4, 2001, pp. 571–592.CrossRefMathSciNetGoogle Scholar
  16. [16]
    M.G. Garroni, M.A. Vivaldi, Quasi-Linear, Parabolic, Integro-Differential Problems with Nonlinear Oblique Boundary Conditions, in “Nonlinear Analysis”, vol. XVI, n. 12, 1991, pp. 1089–1116.CrossRefMathSciNetGoogle Scholar
  17. [17]
    I. Gikhman, A.V. Skorokhod, Stochastic Differential Equations, “Springer-Verlag”, Berlin, 1972.zbMATHGoogle Scholar
  18. [18]
    D. Gilbarg, L. Hörmander, Intermediate Schauder estimates, “Arch. Rat. Mech.Anal.”, 74, 1980, pp. 297–318.zbMATHCrossRefGoogle Scholar
  19. [19]
    V.A. Kondrat’ev, Boundary-value problems for elliptic equation in domains with conical or angular point, Tr. Mosk Mat. Obshch 16, pp. 209–292; English Translation in Trans. Moscow Math. Soc., 1967, pp. 227–314.Google Scholar
  20. [20]
    V. Kozlov, On the asymptotic of the Green function and Poisson kernels for the mixed parabolic problem in a cone, I and II, Zeithschrift fur Analysis und ihre Andwendungen (Russian) 8(2), 1989, pp. 131–151 and 10(1), 1991, pp. 27–42.zbMATHGoogle Scholar
  21. [21]
    O.A. LadyzÌnskaja, V.A. Solonnikov and N.N. Uralceva, Linear and Quasilinear Equations of Parabolic Type, Ann. Math. Soc, Providence, 1968.Google Scholar
  22. [22]
    V.A. Solonnikov, On boundary value problems for linear general parabolic systems of differential equations, Trudy Math. Inst. Steklov, 83, 1965.Google Scholar
  23. [23]
    V.A. Solonnikov, Solvability of the classical initial-boundary-value problems for the heat-condition equation in a dihedral angle, J. Sov. Math. 32, 1986, pp. 526–546.zbMATHCrossRefGoogle Scholar
  24. [24]
    V.A. Solonnikov and E.V. Frolova, On a problem with the third boundary condition equation in a plane angle and its applications to parabolic problems, Algebra Analiz. 2, 1990, pp. 213–241; English Translation in Leningrad Math. J.2, 1991, pp. 891–916.zbMATHMathSciNetGoogle Scholar
  25. [25]
    V.A. Solonnikov and E.V. Frolova, On a certain nonstationary problem in a dihedral angle II, J. Soviet Math. 70(3), 1994, pp. 1841–1846.CrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • M. G. Garroni
    • 1
  1. 1.Dept. of Mathematics “Guido Castelnuovo”University of Rome “La Sapienza”RomeItaly

Personalised recommendations